Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Headache, tightness in temples. Taking cozaar medication. How to prevent its side-effects?

Good Morning I have been taking 50mg of Cozaar for about a month, I have noticed that I wake in the morning with a headache around the crown of my head, actually it s not a headache as much as it feels like a tight band around my head. Other than that I have no side effects from the Cozaar. Any idea what can be done for the headache/tight band?
Asked On : Sat, 15 Dec 2012
Answers:  2 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
Mix 4-5 drops of lavender oil in cold water and prepare a compress. Put it on your head whenever you get headache.
Make tea using coriander leaves, cumin seeds and ginger pieces. It is a very effective remedy against headaches and can be taken many times in a day.
Massage your lower muscles of head, your forehead and your head with almond oil to get relieved of headache
Answered: Mon, 17 Dec 2012
I find this answer helpful
  User's Response
It sounds like dehydration ! Or possibly clenching your teeth. And jaw problems or grinding? Top of the head HA needs detoxing and drink more water.
Answered: Sun, 16 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor